# SDR ASAA2015030310844

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737924
- Aircraft serial: 41732
- Aircraft time: 8,735 hours, 2,793 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 8,735 hours, 2,793 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 2 ENG VIB WAS 2.2 UNITS AT APPROX 98 PERCENT N1, WITH POWER REDUCTIONS IT WOULD REDUCE TO 1.8 UNITS.  AT CRUISE IT WAS .8 AT FL 290 AND APPROX 87 PERCENT N1. VIBRATION COULD BE FELT IN RUDDER PEDDALS WHEN IT WAS ABOVE 2.0 VIB UNITS.  ACFT GROUNDED.  REMOVED NR 2 ENGINE FAN BLADES. INSTALLED SERVICEABLE FAN BLADES IAW T/C 78472002, STEPS 1-52.  PERFORMED BLAMAP 3.0 OF NEW BLADES INSTALLED. REPLACED ALL SHIMS IAW T/C 78472002.  SPINNER WEIGHTS AND AVM SET TO P14 NOMINAL.  ACCOMPLISHED NR 2 ENGINE VIBE SURVEY & ON BOARD FAN TRIM BALANCE IAW MM 71-00-00-700-814-F00, 71-00-00-750-808-F00. DETERMINED NR 2 ENGINE VIBRATION LEVELS TO BE WITHIN ASA PRESCRIBED GUIDELINES AT LESS THAN 1 UNIT FOR ALL POWER SETTINGS REF MM 71-00-00-800-806-F00.
